# SDR AALA202212301268

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 16,876 hours, 6,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 28 CEILING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR LOOSE. RE-INSTALLED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL  CHECK IAW AMM 33-51-00.
